On moments and tail behavior of v-stable random variables
In this paper a class of limiting probability distributions of normalized sums of a random number of i.i.d. random variables is considered. The representation of such distributions via stable laws and asymptotic behavior of their moments and tail probabilities are established.
Volume (Year): 29 (1996)
Issue (Month): 4 (September)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rachev S. T., 1993. "Rate Of Convergence For Maxima Of Random Arrays With Applications To Stock Returns," Statistics & Risk Modeling, De Gruyter, vol. 11(3), pages 279-288, March.
- Kozubowski, Tomasz J. & Rachev, Svetlozar T., 1994. "The theory of geometric stable distributions and its use in modeling financial data," European Journal of Operational Research, Elsevier, vol. 74(2), pages 310-324, April.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:29:y:1996:i:4:p:307-315. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.